CaltechAUTHORS
  A Caltech Library Service

A remark on Sikorski's extension theorem for homomorphisms in the theory of Boolean algebras

Luxemburg, W. A. J. (1964) A remark on Sikorski's extension theorem for homomorphisms in the theory of Boolean algebras. Fundamenta Mathematicae, 55 . pp. 239-247. ISSN 0016-2736. https://resolver.caltech.edu/CaltechAUTHORS:20181009-143713456

[img] PDF - Published Version
See Usage Policy.

920Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20181009-143713456

Abstract

[no abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
https://dx.doi.org/10.4064/fm-55-3-239-247DOIArticle
http://matwbn.icm.edu.pl/ksiazki/fm/fm55/fm55119.pdfPublisherArticle
Additional Information:Reçu par la Rédaction le 27. .4. 1963 Work on this paper was supported in part by National Science Foundation grant G-19914.
Funders:
Funding AgencyGrant Number
NSFG-19914
Record Number:CaltechAUTHORS:20181009-143713456
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20181009-143713456
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90209
Collection:CaltechAUTHORS
Deposited By: Joy Painter
Deposited On:10 Oct 2018 17:20
Last Modified:03 Oct 2019 20:23

Repository Staff Only: item control page